Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from brain injury, excessive agitation. Eating a high protein diet. Due to uric acid?

A family member is recovering from a severe brain injury . He suddenly became very agitated and has been so for 10 hours which is very unusual except when he s ill ( pneumonia , UTI , etc.) There s no fever or signs of illness . He is eating a high protein diet and his has had a very strong odor x12 hours. Could this be due to a build-up of uric acid?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Odor does not seems to be due to high protine diet or uric acid however must be due to other medicine or poor hygene/infection which is common in such patients.

What kind of brain injury is there and since how long it is present?
Usually there is no cure for brain injury and some research is going on with stem cell therapy in brain injuries at my center and we have seen good response in some kind of brain injury cases.
You can contact me any time at 09871408298 further inquary

Answered: Sat, 9 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor